# SDR SWAA2015030537165

- Difficulty date: January 27, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C31356
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK UPPER SURFACE CORRODED.  R & R FLAP TRACK IAW AMM.
